MAUDE Adverse Event Report: DONGGUAN HEAT APPLIANCE CO. PURERELIEF 12X24 DELUXE HEATING PAD - GRAY

DONGGUAN HEAT APPLIANCE CO. PURERELIEF 12X24 DELUXE HEATING PAD - GRAY
Model Number PEHPVAL-G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Bear down brands received call from customer ((b)(6)) on (b)(6) 2024 reporting complaint.Heating pad brand new bought in february.Her son received third degree burns and now must have skin graft surgery.Product is pehpval-g.Purchased at target.Description on what occured: burn on his back, he had his shirt on, it was on for fifteen minutes and then turned off.He has a third degree burn.Event happened on (b)(6) 2024.S first time the son used it.Sent a picture to doctor after event (date of call to doctor not clear) and they went to urgent care.Son was taken to urgent care on (b)(6) 2024.(b)(6).Diagnosis was 1.Burn of uspecified body region, unspecified degree).Patient was given silver sulfadiazine 1% cream to apply topically to affected area daily and sent home with burn instructions to care for a third degree burn.Customer stated during the (b)(6) 2024 call to bdb that the cream was not sufficient to heal the burn.Customer provided document from unknown fnp (b)(6).(b)(6) unknown date, which shows that customer's son had an appointment with dr.(b)(6) on thursday (b)(6) 2024.Bear down brands did not receive medical report of (b)(6) 2024 visit with dr.(b)(6).Bear down brands received customers phone compliant on 07mar2024 after doctor visit and customer then stated physician recommended skin graft surgery.Skin graft surgery was scheduled for and completed on (b)(6) 2024 ((b)(6)).Bear down brands follow up with customer on 05apr2024 customer stated her son is doing alright and was able to shower.
 
Additional Manufacturer Narrative
Rec-investigation-7 ongoing.(b)(4).

Brand Name
PURERELIEF 12X24 DELUXE HEATING PAD - GRAY
Common Device Name
HEATING PAD
Manufacturer (Section D)
DONGGUAN HEAT APPLIANCE CO.
room 801, building 4 no.9,
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH 
Manufacturer (Section G)
DONGGUAN HEAT APPLIANCE CO., LTD
room 801, building 4 no.9
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH  
Manufacturer Contact
karen wiseman
2803 s. yale st
santa ana, CA 92704
7146680300
MDR Report Key19275221
Report Number3011077581-2024-00001
Device Sequence Number15037514
Product Code IRT
UDI-Device Identifier00817387020596
UDI-Public(01)00817387020596(11)231023
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPEHPVAL-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexMale